# SDR ABXA020214

- Difficulty date: September 22, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767-200
- Aircraft serial: 22790
- Aircraft time: 41,309 hours, 34,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT STAY ON.  FOUND EMERGENCY BATTERIES DEPLETED.  CHARGED USING AIRCRAFT POWER.  TROUBLESHOT WIRES IAW B767 WD 33-51-11.  CHECKED GOOD.  RESEATED PLUG D5124P.  OPS CHECKED GOOD IAW B767 MM 31-51-00.  EMERGENCY LIGHTS CHECKED GOOD.
